Top answers from doctors based on your search:
Disclaimer

Hard red raised skin tag

A 26-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
No reason for concer: These are benign over growths of skin that are not related to any cancerous process. They are more a cosmetic issue than anything important.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old male asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Groin lesions,: probably best next step is to see a gynecologist to be sure, correct diagnosis, is given.
1
1 thank
A 30-year-old male asked:
Dr. Stanley Katz
46 years experience Dermatology
See dermatologist: with all of these problems, you need to seek derm care
A 22-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Folliculitis: This sound like it could be inflammation of hair follicle or other small irritation. Watch it and if still present after month or one menstrual cycle ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Ew Christensen
27 years experience Family Medicine
Rash: Sound like it could be a fungal rash. Keep it dry and try an over the counter cream like clotrimazole. If you get no results or it gets worse, get in ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Erik Borncamp
24 years experience Wound care
Simple excision in t: easy to take off in the doctors office. In the old days you could tie a thread around them and they would strangle and fall off... though this seems ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Otto Placik
33 years experience Plastic Surgery
Hydrocortisone: Consider hydrocortisone cream 1% for 10 days
A female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Bump?: are u able to send a picture. possible a herpetic whitlow. need to see a visaulization of it
A 29-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Hives: It sounds like you have the hives Try using an anti itch medication like benadryl
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month